# SDR CALA2017040400818

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 85,072 hours, 21,103 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT MOMENTARY R WING SLIDE EICAS MSG, VERIFIED SLIDE DOOR LOCKED.  COULD NOT DUPLICATE MESSAGE.
